# SDR ABXA20200603065

- Difficulty date: June 3, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 65,670 hours, 47,433 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 2780539103
- Part serial: 0599
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT BLEED AIR ISOLATION VALVE LIGHT STAYS ON.  AIRCRAFT WAS GROUNDED.
